Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 15, Number 2

All articles in this issue are freely accessible.

Some aspects of three-dimensional boundary layer flows
R. Sedney.
Quart. Appl. Math. 15 (1957), 113-122
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 93234
Optimum vs. correlation methods in tracking random signals in background noise
R. C. Davis.
Quart. Appl. Math. 15 (1957), 123-138
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 100947
The application of limit analysis to the determination of the strength of butt joints
R. T. Shield.
Quart. Appl. Math. 15 (1957), 139-147
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 92463
On stress functions for elastokinetics and the integration of the repeated wave equation
E. Sternberg and R. A. Eubanks.
Quart. Appl. Math. 15 (1957), 149-153
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 91657
Linear programming and plastic limit analysis of structures
W. S. Dorn and H. J. Greenberg.
Quart. Appl. Math. 15 (1957), 155-167
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 92465
Asymptotic solutions of a class of elastic shells of revolution with variable thickness
C. Nevin De Silva and P. M. Naghdi.
Quart. Appl. Math. 15 (1957), 169-182
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 99782
Intermodulation products for $𝜈$-law biased wave rectifier for multiply frequency input
E. Feuerstein.
Quart. Appl. Math. 15 (1957), 183-192
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 92558
Limits on the zeros of a network determinant
A. Papoulis.
Quart. Appl. Math. 15 (1957), 193-194
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 91130
Heat transfer at rectangular corners
J. C. Wilson.
Quart. Appl. Math. 15 (1957), 195-198
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 95683
Visco-elastic stress analysis
J. R. M. Radok.
Quart. Appl. Math. 15 (1957), 198-202
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 92453
On the finite strip problem
Carl E. Pearson.
Quart. Appl. Math. 15 (1957), 203-208
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 93689
Priority assignment on a waiting line
S. A. Dressin and E. Reich.
Quart. Appl. Math. 15 (1957), 208-211
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 91217
The relation between the flow of non-Newtonian fluids and turbulent Newtonian fluids
R. S. Rivlin.
Quart. Appl. Math. 15 (1957), 212-215
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 91736

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website